Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes belching,bloating,indigestion,nervousness,chest pain and hand numbness?

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
Hello Doctor,
My details
Age : 26
weight : 58
height : 5.5
blood group: A+
ex smoker [stopped since 1.5 years after developing lichen planus]
social drinker [max 1,2 beers a month]

My current health issues are as follows

- Belching and bloatings,indigestion,nervousness,chest pain,hand numbness [lest] sharp pains in head[sometimes],shoulder pain,panic attacks,confused,memory loss [worse now],guessing things too quickly for example : if i read anything related to XXXXXXX XXXXXXX and next if i see any article to sania XXXXXXX i quickly assume it for XXXXXXX only [unless i carefully read the heading].

- I get burps like 100 times a day after having meals.

- My left arm seems to be numb sometimes and gets worse after having meals and i really cant pick anything coz i feel its weak.i newly developed calf pains [on both legs] from july 1st week with insomnia and anxiety.

- I observed that this happens after heavy rice meals and with milk too and can happen anytime of the day too.

- sometimes everything gets worse with all like with hands,legs and lips going numb with dull pains.I faced insomnia from july 1st week,i was on Ativan 1mg for first two weeks,but things got better since few days and i could sleep naturally now.

- Though im sleeping well my weakness and hand numbness dint go away.Im facing these issues when i wake up too,specially with toes.

- My main issues are with my anxiety and weakness with my body

----------------------------------------------------------------

My previous health status

- last year i was diagnosed with 'Lichen Planus' in mouth a skin disorder which happens in mouth too,the dental doctor told me that its an auto immuno disease and takes sometime to cure.I had these big black patches on both sides of cheeks [inside] and they use to burn like ulcer when i eat spicy foods.I opted for homeopathy and got cured to great extent [70% may be]. i felt great after homeopathy and my body started responding well too.

- I suffered from heart burn and back pain all my life,but never used any medication for that.

- I took a break off from my job and planned to travel sometime,i dint used homeopathy for 2 months and all these things started since i stopped it.

- It all started with tingling effects in my toes [from may 2014],the pain will be like piercing with a pin.Im not facing these kind of pains on the toes now.

- In 2004 i had apendicitis surgery,they gave me anesthesia in spine,well i faced lower back pain issues and that dint go away till date.

- I worked for night shift for 3 years and i think that damaged my overall health.Im off from my job now doing freelance work,im working alone.

- Im suffering from knee pains since last fews years too.

-------------------------------------------------------------------

Recent diagnostic reports [july 2014]

- blood electrolyte test, slight decrease in pottasium levels [3.5]

--------------------------------------------------------------------

Recent Medications [july 2014]

- Ativan,aplrax for sleep

- E vitamin tablets [course done for 2 weeks]

--------------------------------------------------------------------


Past diagnostic reports [one year old]

- heart checkup, normal

- abdomen scan, normal

- blood work, normal

--------------------------------------------------------------------
Health history of my parents.
both are diabetic and my dad use insulin everyday.
- dad faced a minor heart attack recently. [nov 2013]
- no skin problems in family.

Posted Fri, 15 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Abhishek Kapoor 6 hours later
Brief Answer:
You may have GAD

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

I think, you have generalized anxiety disorder(GAD). In GAD, patient has symptoms like chest pain, panic attacks, sleeplessness, tingling sensation, numbness etc. In that case, you need antidepressant like escitalopram or paroxetine with low dose benzodiazepine. These drugs would help to control such symptoms. You can also try some relaxation exercise and that would help to control such symptoms. Better to consult a psychiatrist for proper diagnosis and treatment.

In case, you need further help, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: What causes belching,bloating,indigestion,nervousness,chest pain and hand numbness? 9 minutes later
do i have any options without medications,how harmful is my condition now for future health.
 
 
Answered by Dr. Abhishek Kapoor 1 hour later
Brief Answer:
You can try relaxation exercise

Detailed Answer:
Hi

Generalized anxiety disorder is psychological disorder and it is not life threatening. It would not harm on your health. If you do not want to take medicine, you can try relaxation exercise like deep breathing exercise, JPMR or yoga etc. For that, you can consult a psychologist, but it would show result gradually.

If you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: What causes belching,bloating,indigestion,nervousness,chest pain and hand numbness? 23 minutes later
do i need any tests for vitamin dificiency, the local doc said i may be suffering from dificiency,amd gave some vitamins like e-cod plus and esofag - D for stomach.good news is im sleeping without ativan or alprax now.i will definitely try yoga and stress related exercises,not that i dont want to go for medication but would like to calm myself,does going Gym helps in my case, i use to hit gym before and i felt better .Do you think its good hit gym gf
 
 
Answered by Dr. Abhishek Kapoor 13 minutes later
Brief Answer:
You can try gym

Detailed Answer:
HI

I do not think that you need to get such investigations done. In your case at age of 26, chances of psychological issues are more than physical. You can take multi-vitamin daily. There is nothing harm in it. It would help to maintain your health. You can try gym. It would help to relax your mind. There is nothing harm in spending time in gym.

Regards
Dr. Abhishek Kapoor
Psychiatrist

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor